# SDR ASAA2017011920779

- Difficulty date: January 19, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 40,905 hours, 13,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31101
- Condition: Dented
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AFT OF L2 DOOR CUTOUT  APROXIMATELY TWO FEET AT SKIN SEAM.   ACFT GROUNDED.  ACCOMPLISHED A CATEGORY B REPAIR TO THE EXTERIOR SKIN BS 1002 - 1016 , STRINGERS 12 - 16L IAW  SRM 53-70-01-2R-1, REPAIR 1.
